Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 407930, 7 pages
http://dx.doi.org/10.1155/2015/407930
Research Article

Numerical Analysis of a Distributed Optimal Control Problem Governed by an Elliptic Variational Inequality

1Departamento de Matemática, EFB-FCEIA, Universidad Nacional de Rosario, Avenida Pellegrini 250, S2000BPT Rosario, Argentina
2Departamento de Matemática-CONICET, FCE, Universidad Austral, Paraguay 1950, S2000FZF Rosario, Argentina

Received 29 July 2015; Accepted 3 November 2015

Academic Editor: Kanishka Perera

Copyright © 2015 Mariela Olguín and Domingo A. Tarzia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariela Olguín and Domingo A. Tarzia, “Numerical Analysis of a Distributed Optimal Control Problem Governed by an Elliptic Variational Inequality,” International Journal of Differential Equations, vol. 2015, Article ID 407930, 7 pages, 2015. https://doi.org/10.1155/2015/407930.